# SDR SWAA2016011948126

- Difficulty date: December 5, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 66,671 hours, 53,545 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FASTENER HOLES, BETWEEN WING RSS 225.14 - RSS 222.14, CRACKED IN UPPER SPAR CHORD.  REPAIRED CHORD IAW EA.
